# SDR MALA965132

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: 85330217001
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE AFT CARGO FLOOR TRACK RAIL TO HAVE CORROSION.  REPAIRS WERE COMPLETED BY REPLACING THE RAIL ASSEMBLY, PN 85330217-001.  (X)
